MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Premature Activation (1484); Device-Device Incompatibility (2919); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil penetrated the guide catheter and then detached early, requiring intervention.The 50% stenosed target lesion was located in the mildly tortuous and mildly calcified iia inferior gluteal artery.A 8mm x 40cm interlock-35 coil was selected for abdominal aneurysm treatment.During the coil delivery, the coil penetrated the 5f non-boston scientific guide catheter and then detached.The coil was temporarily left inside the body and later recovered using a snare.The procedure was completed with a different device.There was no patient complications noted as a result of this event.
 
Additional Manufacturer Narrative
E1 initial address 1: (b)(6).
 
Additional Manufacturer Narrative
E1 initial address 1: (b)(6).Device evaluation by manufacturer: the device was returned for analysis.Visual and microscopic inspection observed that the main coil, the introducer sheath and the delivery wire were returned.The main coil was bent and stretched at the primary coil section.Dimensional inspection was performed, and the main coil's zap tip outer diameter (od), primary coil od and max coil arm od passed the specification test.
 
Event or Problem Description
It was reported that the coil penetrated the guide catheter and then detached early, requiring intervention.The 50% stenosed target lesion was located in the mildly tortuous and mildly calcified iia inferior gluteal artery.A 8mm x 40cm interlock-35 coil was selected for abdominal aneurysm treatment.During the coil delivery, the coil penetrated the 5f non-boston scientific guide catheter and then detached.The coil was temporarily left inside the body and later recovered using a snare.The procedure was completed with a different device.There was no patient complications noted as a result of this event.It was further reported that vascular access was obtained via the groin with no tortuosity at the puncture site.During device delivery, resistance was encountered.Moreover, there was no indication that the device malfunctioned or broke prior to penetrating the catheter.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22199083
Report Number2124215-2025-35711
Device Sequence Number7722877
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)271007(10)35009857
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0035009857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: IMPRESS 5F BERENSTEIN; GUIDE CATHETER: IMPRESS 5F BERENSTEIN; GUIDEWIRE: RADIFOCUS; GUIDEWIRE: RADIFOCUS; INTRODUCER SHEATH: GOA 12F DRYSEAL; INTRODUCER SHEATH: GOA 12F DRYSEAL
Patient SexUnknown